Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes flushing of skin?

I have a problem with flushing. It started when I was about 14 and now I m in my 40 s. It has become worse in the last several years and now my face blushes when it used to be only my neck and chest area. Also when leaving for lunch and on other occasions my arms all the was down will turn bright red and people think that it s a sunburn when it really is not. It will usually go away about 10-15 minutes. Is there any cure for this whatsoever?
Tue, 5 Dec 2017
Report Abuse
Dermatologist 's  Response
Hi.
As per your case history of flushing of skin, my treatment advice is -
1. Avoid hot and spicy foods.
2. Apply a soothing lotion like calamine lotion when such lesions appear.
3. Take an antihistamine medication like levocetrizine twice daily for 7-10 days.
4. Other treatment options are oral steroid like prednisone or betamethasone taken only after consulting a dermatologist.

Thanks.
Dr. Harshit bhachech.
MBBS, DDVL.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sunburn


What causes flushing of skin?

Hi. As per your case history of flushing of skin, my treatment advice is - 1. Avoid hot and spicy foods. 2. Apply a soothing lotion like calamine lotion when such lesions appear. 3. Take an antihistamine medication like levocetrizine twice daily for 7-10 days. 4. Other treatment options are oral steroid like prednisone or betamethasone taken only after consulting a dermatologist. Thanks. Dr. Harshit bhachech. MBBS, DDVL.